# SDR UIEA2017070701122

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Scratched
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, RT CORE COWL EXTERIOR SURFACE FOUND WITH A SCRATCH.  THE SCRATCH WAS SMOOTHENED AND FOUND WITHIN LIMIT AS IAW SRM 54-45-01-1A-1, FIG 101, DETAIL 2, REV 104.
